# SDR USAA2012090400006

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 69,658 hours, 45,439 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CORROSION ON SHEAR TIE ANGLE AT BS 847 BETWEEN S27L TO S27R.  REPAIRED SHEAR TIE ANGLE AT BS 847 BETWEEN S27L TO S27R IAW B737 SRM 53-00-07-2R-5.
